Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2016 (2016), Article ID 5181730, 4 pages
Research Article

-Complexity and Tilting Modules

1School of Mathematics and Physics, University of South China, Hengyang, Hunan 421001, China
2School of Mathematics and Statistics, Hunan University of Commerce, Changsha, Hunan 410205, China

Received 6 January 2016; Accepted 15 May 2016

Academic Editor: André Nicolet

Copyright © 2016 Lijing Zheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lijing Zheng, Chonghui Huang, and Qianhong Wan, “-Complexity and Tilting Modules,” Advances in Mathematical Physics, vol. 2016, Article ID 5181730, 4 pages, 2016. doi:10.1155/2016/5181730